# SDR ASAA0640780

- Difficulty date: July 18, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N779AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25111
- Aircraft time: 42,548 hours, 23,758 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CORRODED.  REMOVED CORROSION FOUND OUT OF LIMITS REPLACED STRINGER CLIP PER SRM 53 00 07 AND 51 40 02.
